Boots Paracetamol 500mg Tablets - 32 Tablets

£0.80
32 UNI | £0.03 per 1UNI
2976188

For relief of mild to moderate pain, fever and the symptoms of colds and flu.
See details below, always read the label

Suitable for:

Adults and children aged 6 years and over.

Age Restriction
You must be at least 16 years old to purchase this product.

Active ingredients:

Each tablet contains 500mg of paracetamol.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

You can't collect Boots Advantage Card points with this product

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.
Please note that you must be in to sign for this delivery.

We need to ensure  that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses

For the relief of:
• headache
• migraine
• neuralgia
• toothache
• sore throat
• period pain
• rheumatic and muscular aches and pains
• sciatica
• fibrositis
• lumbago
• joint swelling and stiffness

It can also be used to relieve fever and the symptoms of colds and flu.

 

For the relief of mild to moderate pain including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and rheumatic pains, sciatica, fibrositis, lumbago, joint swelling and stiffness. Also for relief of fever and the symptoms of colds and flu.

Suitable for

Adults and children aged 6 years and over.

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before taking this medicine.

Warnings

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Dosage

Swallow the tablets, preferably with a drink of water.

Adults and children over 16 years and over: One or two tablets every 4 to 6 hours as required up to a maximum of 8 tablets in 24 hours.

Children 12 to 15 years: One to one and a half tablets every 4 to 6 hours as required up to a maximum of 6 tablets in 24 hours.

Children 10 to 12 years: One tablet every 4 to 6 hours as required up to a maximum of 4 tablets in 24 hours.

Children 6 to 10 years: Half a tablet every 4 to 6 hours as required up to a maximum of 2 tablets in 24 hours.

Hazards and Cautions

Do not give to children under 6 years.

Do not take more often than every 4 hours.

Do not take for more than 3 days unless your doctor tells you to.

Storage

Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast-feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Each tablet contains 500mg of paracetamol.

Ingredients

Active ingredient: Each tablet contains 500mg of paracetamol.

Also contains: E223. See leaflet for further information.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.